# SDR ABXA20160607096

- Difficulty date: June 7, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 58,311 hours, 44,667 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stringer
- Part number: 182T31016
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER BOX STR S-1U AFT HORIZONTAL LEG AT ATTACH POINT TO OTBD SIDE OF RIB 2R IS CORRODED, BLOWN OUT.  REPAIRED STR 1 UPPER IN THE RT HORIZONTAL STABILIZER IAW REA B655-62090-MR.  CORRODED LEVEL 2, PN: 182T3101-6, STRINGER, EXACT FS/BS LOCATION ON AC: RS STA 2.0 TO RS STA 6.0, EXACT STR/WS LOCATION ON AC: S1R TO S1R.  ACFT WAS GROUNDED.
